MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX

RADIOMETER MEDICAL APS ABL800 FLEX
Model Number 393-800
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference: (b)(4).According to complaint, the customer complains about abl800 flex analyzer (serial no.(b)(6) briefly showed the basic input/output system (bios) info and then gave black screen despite replacement of central processing unit (cpu) unit.No adverse event or serious injury were identified.
 
Additional Manufacturer Narrative
The investigation of returned cpu unit shows it malfunctioned.Hence the root cause is component failure.This complaint occured on (b)(6) 2021 and was re-opened on (b)(6) 2025 in an internal quality review and reassessed in relation to a capa (capa-01335).It is now deemed reportable.

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
bernarda radoncic
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key23462308
Report Number3002807968-2025-00129
Device Sequence Number21440510
Product Code CHL
UDI-Device Identifier05700693938004
UDI-Public(01)05700693938004(10)754R1926N007
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown